# SDR FDEA2020070831208

- Difficulty date: June 13, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING- LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS 766 FOUND   CRACK  LEFT WING LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS 766 CRACKED AREA   TRIMMED OUT . REPAIR ANGLE AND DOUBLERS FABRICATED AS PER SRM 57-40-02-2R REPAIR   15 FIGURE 203 .  FABRICATED REPAIR ANGLE AND DOUBLERS INSTALLED AS PER SRM 57-40-02-  2R FIGURE 203 REPAIR 15 REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
